# SDR HEEA084730

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,906 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: A3016R
- Part serial: 8504652
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICS MIXER BOX HAS NO SOUND. FOUND ICS AUDIO INTERMITTENTLY CUTTING OUT.  CLEANED REAR CONNECTOR AND S1 SWITCHES.  RESOLDERED WIRES TO CIRCUIT BOARD AND R72 VOLUME CONTROL.  REPAIRED.  BENCH CHECK GOOD.
